# SDR DALA2020012740609

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 75,026 hours, 24,583 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Location: Bs 345-365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON THE BOX BEAM BETWEEN BS 345 - 365,  RBL 24 IN THE PAX CABIN FLOOR STRUCTURE.    REPLACED THE BOX BEAM IAW DWG 141N5160-3, REV E, AND SRM 51-40-02-0G, PAR 4 AND 7.
